MathSciNet Relay Station
MathSciNet bibliographic data
MR2049868 81P68 (41A30 68Q05)
Novak, Erich; Sloan, Ian H.; Woźniakowski, Henryk Tractability of approximation for weighted Korobov spaces on classical and quantum computers. Found. Comput. Math. 4 (2004), no. 2, 121–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement